MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number H74939216930010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort has been sent to confirm the patient outcome and if the stent was removed; however, has not been obtained at the time this report was sent.B3: date of event - used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that the wire tip broke off.The stenosed target lesion was located in the mildly tortuous and fibrotic calcified vessel.A v-14 control wire was used for treatment.During the procedure, while the device was being advanced across the lesion, it was observed that the wire tip fractured.The detached wire tip was later found in the patient's lung.The procedure was completed with an alternative device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort has been sent to confirm the patient outcome and if the stent was removed; however, has not been obtained at the time this report was sent.B3: date of event - used the first date of the month of the aware date as no event date was provided.The v-14 control wire was not returned for analysis; however, photos were attached in the parent record, and it's not possible to clearly see the device and the reported issue.
 
Event or Problem Description

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21688896
Report Number2124215-2025-17676
Device Sequence Number18450343
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public(01)08714729799269
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216930010
Device Catalogue NumberH74939216930010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown